<  Back to the Polytechnique Montréal portal

Convergence Characteristics of Fully and Loosely Coupled Numerical Approaches for Transition Models

A. Mosahebi and Éric Laurendeau

Article (2015)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/34234/
Journal Title: AIAA Journal (vol. 53, no. 5)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/1.j053722
Official URL: https://doi.org/10.2514/1.j053722
Date Deposited: 18 Apr 2023 15:07
Last Modified: 18 Apr 2023 15:07
Cite in APA 7: Mosahebi, A., & Laurendeau, É. (2015). Convergence Characteristics of Fully and Loosely Coupled Numerical Approaches for Transition Models. AIAA Journal, 53(5), 1399-1404. https://doi.org/10.2514/1.j053722

Statistics

Dimensions

Repository Staff Only

View Item View Item